Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2025, 6:40 PM CDT for 6 counties in Mississippi. It was in force for 67 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2025, 6:40 PM CDT (23:40 UTC)
- Expired
- May 25, 2025, 7:47 PM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bolivar County, MS, Carroll County, MS, Grenada County, MS, Leflore County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 165 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:45 PM CDT | TSTM WND DMG | 1 Nne Cleveland, MS | Multiple large trees and several large limbs down, with streets blocked. House fire due to lightning on N Bayou. |
| May 25, 6:47 PM CDT | TSTM WND DMG | 2 Wnw Cleveland, MS | 6 power poles down at Crosby and Hwy 8. Numerous trees down in and around Cleveland along with many power poles and lines down. Power is still out nearly 2 days later. |
| May 25, 6:48 PM CDT | TSTM WND GST 50 | 2 E Litton, MS | Recorded on private weather station near Litton. |
| May 25, 6:50 PM CDT | TSTM WND DMG | Schlater, MS | Numerous trees down. |
| May 25, 6:53 PM CDT | TSTM WND DMG | Cleveland, MS | Law enforcement reported numerous trees and powerlines down in Cleveland. |
| May 25, 7:06 PM CDT | TSTM WND GST 52 | 2 Wnw Itta Bena, MS | Observed at private weather station. |
| May 25, 7:07 PM CDT | TSTM WND DMG | 2 W Hardy, MS | Tree downed on a home along US 51 near Hardy. |
| May 25, 7:07 PM CDT | TSTM WND DMG | 2 W Hardy, MS | large tree uprooted along Hwy 51. |
| May 25, 7:10 PM CDT | TSTM WND GST 59 | 2 Nne Metcalfe, MS | Observed at the GLH Airport ASOS. |
| May 25, 7:13 PM CDT | TSTM WND GST 52 | 3 E Geeslin Corner, MS | Measured at GNF airport AWOS. |
| May 25, 7:15 PM CDT | TSTM WND DMG | 4 E Holcomb, MS | Tree down across highway 8. |
| May 25, 7:18 PM CDT | TSTM WND GST 66 | 2 Nne Metcalfe, MS | Updates the previous tstm wnd gst report from 2 NNE Metcalfe. Observed at the GLH Airport ASOS. |
| May 25, 7:20 PM CDT | TSTM WND DMG | 4 E Grenada, MS | Power lines down on Girls Scout Rd and Rolling Oaks Rd. |
| May 25, 7:27 PM CDT | TSTM WND DMG | 4 Nne Itta Bena, MS | Numerous trees and powerlines down across Leflore County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
476
WUUS54 KJAN 252340
SVRJAN
MSC011-015-043-083-133-151-260100-
/O.NEW.KJAN.SV.W.0340.250525T2340Z-250526T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
640 PM CDT Sun May 25 2025
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Sunflower County in northwestern Mississippi...
Northwestern Carroll County in north central Mississippi...
Grenada County in north central Mississippi...
Northern Leflore County in north central Mississippi...
Northeastern Washington County in northwestern Mississippi...
Southern Bolivar County in northwestern Mississippi...
* Until 800 PM CDT.
* At 640 PM CDT, severe thunderstorms were located along a line
extending from Pope to Sumner to near Tillar, moving east at 50
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Grenada, Cleveland, Indianola, Ruleville, Moorhead, Itta Bena,
Shaw, Sunflower, Elliott, Boyle, Holcomb, Benoit, Schlater,
Doddsville, Winterville, Scott, Gore Springs, Minter City, Lamont,
and Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8951 3375 8951 3339 9074 3355 9123
3360 9113 3370 9121 3366 9108 3368 9103
3370 9104 3382 9045 3379 9017 3375 9030
3370 9030 3369 9028 3374 9024 3372 9014
3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 2340Z 289DEG 44KT 3422 8996 3397 9037 3366 9148
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DL3 follow-up statements
419
WWUS54 KJAN 260007
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
707 PM CDT Sun May 25 2025
MSC011-015-043-083-133-151-260100-
/O.CON.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
Bolivar MS-
707 PM CDT Sun May 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL SUNFLOWER...NORTHWESTERN CARROLL...GRENADA...NORTHERN
LEFLORE...NORTHEASTERN WASHINGTON AND SOUTHERN BOLIVAR COUNTIES...
At 707 PM CDT, severe thunderstorms were located along a line
extending from near Coffeeville to near Avalon to near Benoit, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grenada, Cleveland, Indianola, Ruleville, Moorhead, Itta Bena, Shaw,
Sunflower, Elliott, Boyle, Holcomb, Benoit, Schlater, Doddsville,
Winterville, Scott, Gore Springs, Minter City, Lamont, and Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8951 3375 8951 3339 9074 3355 9123
3360 9113 3370 9121 3366 9108 3368 9103
3370 9104 3382 9045 3379 9017 3375 9030
3370 9030 3369 9028 3374 9024 3372 9014
3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 0007Z 328DEG 40KT 3401 8970 3365 9012 3361 9100
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DL462
WWUS54 KJAN 260031
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
731 PM CDT Sun May 25 2025
MSC011-260041-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Bolivar MS-
731 PM CDT Sun May 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOLIVAR COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Mississippi.
&&
LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
3353 9076 3369 9028 3372 9014 3381 9014
3382 8993 3390 8992
TIME...MOT...LOC 0031Z 296DEG 45KT 3392 8947 3353 8975 3339 9082
$$
MSC015-043-083-133-151-260100-
/O.CON.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
731 PM CDT Sun May 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN SUNFLOWER...NORTHWESTERN CARROLL...GRENADA...CENTRAL
LEFLORE AND NORTHEASTERN WASHINGTON COUNTIES...
At 731 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Pittsboro to near Winona to near
Tribbett, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...NWS Observations. At 710 PM, a 59 mph wind gust was
reported at the Greenville Airport.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grenada, Indianola, Moorhead, Itta Bena, Sunflower, Elliott, Holcomb,
Schlater, Winterville, Leflore, Gore Springs, Avalon, Money, Holly
Ridge, Blaine, and Bew Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
3353 9076 3369 9028 3372 9014 3381 9014
3382 8993 3390 8992
TIME...MOT...LOC 0031Z 296DEG 45KT 3392 8947 3353 8975 3339 9082
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
DL124
WWUS54 KJAN 260047
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
747 PM CDT Sun May 25 2025
MSC015-043-083-133-151-260055-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-250526T0100Z/
Sunflower MS-Carroll MS-Grenada MS-Leflore MS-Washington MS-
747 PM CDT Sun May 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUNFLOWER...
NORTHWESTERN CARROLL...GRENADA...CENTRAL LEFLORE AND NORTHEASTERN
WASHINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
Remember, a Severe Thunderstorm Warning still remains in effect for
several areas immediately to the south across central Mississippi
including portions of Grenada, Webster, Montgomery, Carroll,
Leflore, Sunflower, and Washington counties.
&&
LAT...LON 3387 8951 3375 8951 3339 9074 3353 9117
3353 9076 3369 9028 3372 9014 3381 9014
3382 8993 3390 8992
TIME...MOT...LOC 0045Z 289DEG 44KT 3386 8927 3347 8955 3333 9062
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:39 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 25, 3:39 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Jackson MS 339 PM CDT Sun May 25 2025 ...New DISCUSSION... .DISCUSSION... Issued at 253 PM CDT Sun May 25 2025 Rest of today into tonight... Main adjustments were to add an Enhanced risk into the Hwy 82 corridor, with main threats of damaging winds in excess of 70mph and hail quarter to half dollar size. In addition, a flash flood risk is possible tomorrow on Monday northwest of the Natchez Trace (northwest Delta to MS River corridor), with continued low end Marginal severe risk as well. Previous morning update through tonight is on track and below. Another round of showers & storm activity, with organized complex, is likely late this afternoon to evening. Morning upper air & sfc analysis & mesoanalysis indicates the region on the northern periphery of ridging over the Gulf of Mexico with stalled sfc boundary situated across north-central portions of the area. Low- level moist advection of 340-360K sfc Theta E & >340K Theta E at 925- 850mb layer is aiding in favorable thermodynamics, with nearly +2500- 3500 J/kg ML/SBCAPE & >1000 J/kg of DCAPE. Perturbed westerly flow at 500mb is aiding in subtle shortwave energy, which is inducing early morning convective development across the Ozarks. This is progged to sink southward through the day & move either an organized convective complex or outflow/cold pool boundary into the Hwy 82 corridor around peak insolation time. With nearly 25-35kts of deep layer shear in the 0-6km layer, any storms that initiate prior or along a morning convective outflow should grow upscale and propagate southward. The only caveat is low-level bulk shear vectors are southwesterly, which could decrease balance of cold pools & southward extent of the highest severe threat. However, similar to yesterday, this seems to be not enough to hinder strong to severe activity propagation. The Storm Prediction Center (SPC) earlier expanded the Slight/Marginal risks southward. In addition, there are enough trends in HREF probs of convective wind gusts & severe probabilities in HREF/CSU machine learning guidance to support locally adding in the Interstate 20 corridor into this, while the Highway 84 corridor was added into a Marginal risk. Overall, thinking is the same for hazards: 60-70mph winds, quarter size hail & a tornado can't be ruled out (mainly focused in the Hwy 82 corridor). Timing is mainly after 4-5PM in the extreme northwest Delta, with some earlier diurnal development possible, & propagating southward into the I-20 corridor around 8-10PM & some persisting through midnight as far south as Hwy 84. Confidence south of I-20 is lower but a Marginal fits for some isolated strong to severe activity. For sensible forecast elements, highs today & lows tonight, will be seasonably warm, some 5-10 degrees above (highs of Monday through Saturday...no big changes to the extended forecast. Still looking for a disturbance to pass through the region nearly everyday this week, bringing showers and thunderstorms. Upper level disturbances may bring two rounds early Monday for the northern half of the area. Guidance suggests a stalled front, maybe some left over outflow boundaries in the afternoon will support thunderstorms across the south/southeast into the evening. Another wave on Wednesday rides the stalled boundary across the southern portions of the area, for now it looks like general thunderstorms. Thursday may see some strong storms developing along a cold front moving through the area. The boundary passes in late afternoon with an increasing LLJ. Storms linger into Friday, as the boundary moves out. Cooler air quickly settles in behind it. The GFS has a weak boundary/clouds passing on Saturday, but no rain. Looking for high pressure to settle in for the weekend and maintain into the following week. There are some subtle differences in the temperatures for next weekend, MEX guidance is cooler, especially with drier air and clear skies. Expect near normal temperatures through the week. It will be interesting to see if near 60 lows and highs near 80 Friday/Saturday will develop. && .AVIATION... (18Z TAFS) Issued at 152 PM CDT Sun May 25 2025 SHRA and TSRA chances will increase in the area by around 25/20-21Z Sunday, with a potential squall line moving south across the forecast area between 25/21Z to 26/05Z time frame. Additional MVFR ceilings or visibility possible after 26/06-15Z before improving. Additional SHRA & TSRA are psbl Monday. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 89 72 86 / 30 60 30 80 Meridian 68 90 70 88 / 40 70 30 80 Vicksburg 71 88 72 83 / 30 60 30 80 Hattiesburg 73 93 74 91 / 20 40 10 60 Natchez 71 88 72 84 / 20 40 20 70 Greenville 70 82 70 80 / 70 80 70 80 Greenwood 70 85 70 81 / 70 90 70 90 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC/07/DC
In the hours before
Local storm report, May 25, 5:03 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
503 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Hail 4 N Pickens 32.94N 89.98W
05/25/2025 E0.50 Inch Holmes MS Broadcast Media
Strong winds and street flooding were also
reported at this location.
&&
DLSpecial weather statement, May 25, 5:11 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 PM CDT Sun May 25 2025
MSZ027-036-037-252300-
Carroll MS-Attala MS-Holmes MS-
511 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HOLMES...
SOUTHEASTERN CARROLL AND CENTRAL ATTALA COUNTIES THROUGH 600 PM
CDT...
At 510 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sallis, or near Durant, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Durant, West, Sallis, Mcadams, Possumneck, and Hesterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and north central Mississippi.
&&
LAT...LON 3296 8974 3305 8992 3336 8983 3317 8950
TIME...MOT...LOC 2210Z 223DEG 19KT 3303 8978
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DLLocal storm report, May 25, 5:23 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
523 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg Pickens 32.89N 89.97W
05/25/2025 Holmes MS Public
Two powerlines reported down in Pickens MS.
&&
CRLocal storm report, May 25, 5:32 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
532 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 1 NNW Utica 32.11N 90.63W
05/25/2025 Hinds MS Emergency Mngr
Couple trees down.
&&
CESpecial weather statement, May 25, 5:56 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Sun May 25 2025
ARZ075-MSZ034-252345-
Chicot AR-Washington MS-
556 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHICOT AND
NORTHWESTERN WASHINGTON COUNTIES THROUGH 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Village, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Lake Village and Mcmillan Corner around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Arkansas...and northwestern Mississippi.
&&
LAT...LON 3350 9108 3324 9121 3326 9133 3352 9129
3352 9124
TIME...MOT...LOC 2256Z 198DEG 20KT 3332 9126
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DLSpecial weather statement, May 25, 6:06 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
606 PM CDT Sun May 25 2025
MSZ031-252345-
Lowndes MS-
606 PM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOWNDES COUNTY
THROUGH 645 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kolola Springs, or 11 miles southeast of Aberdeen, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Caledonia, Kolola Springs, and Columbus AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Mississippi.
&&
LAT...LON 3366 8826 3362 8849 3365 8851 3366 8850
3366 8846 3368 8843 3367 8842 3368 8840
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 2306Z 246DEG 13KT 3368 8846
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:44 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 61 min |
| May 25, 10:16 AM CDT | River Flood Warning | JAN | Attala, Holmes | 3 days |
| May 25, 2:53 PM CDT | Special Weather Statement | JAN | Hinds | 52 min |
| May 25, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 42 min |
| May 25, 3:20 PM CDT | Special Weather Statement | JAN | Hinds | 25 min |
| May 25, 3:49 PM CDT | Special Weather Statement | JAN | Madison | 41 min |
| May 25, 4:04 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| May 25, 4:17 PM CDT | Special Weather Statement | JAN | Madison | 43 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 54 min |
| May 25, 5:11 PM CDT | Special Weather Statement | JAN | Attala | 49 min |
| May 25, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 46 min |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 75 min |
| May 25, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Webster | 56 min |
| May 25, 6:06 PM CDT | Special Weather Statement | JAN | Lowndes | 39 min |
| May 25, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 63 min |
| May 25, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 45 min |
| May 25, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.